zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Approximate controllability of fractional differential equations with state-dependent delay. (English) Zbl 1272.34105
Summary: First, we study the approximate controllability for a class of nonlinear fractional differential equations with state-dependent delays. Then, the result is extended to study the approximate controllability fractional systems with state-dependent delays and resolvent operators. A set of sufficient conditions are established to obtain the required result by employing semigroup theory, fixed point technique and fractional calculus. In particular, the approximate controllability of nonlinear fractional control systems is established under the assumption that the corresponding linear control system is approximately controllable. Also, an example is presented to illustrate the applicability of the obtained theory.

34K35Functional-differential equations connected with control problems
34K37Functional-differential equations with fractional derivatives
47N20Applications of operator theory to differential and integral equations
34K30Functional-differential equations in abstract spaces
Full Text: DOI
[1] Benchohra M., Ouahab A.: Controllability results for functional semilinear differential inclusions in Frechet spaces. Nonlinear Anal. Theor. 61, 405--423 (2005) · Zbl 1086.34062 · doi:10.1016/j.na.2004.12.002
[2] Abada N., Benchohra M., Hammouche H.: Existence and controllability results for nondensely defined impulsive semilinear functional differential inclusions. J. Differ. Equ. 246, 3834--3863 (2009) · Zbl 1171.34052 · doi:10.1016/j.jde.2009.03.004
[3] Klamka J.: Constrained controllability of semilinear systems with delays. Nonlinear Dynam. 56, 169--177 (2009) · Zbl 1170.93009 · doi:10.1007/s11071-008-9389-4
[4] Klamka J.: Constrained controllability of semilinear systems with delayed controls. Bull. Pol. Ac. Tech. 56, 333--337 (2008)
[5] Górniewicz L., Ntouyas S.K., O’Regan D.: Controllability of semilinear differential equations and inclusions via semigroup theory in Banach spaces. Rep. Math. Phys. 56, 437--470 (2005) · Zbl 1185.93016 · doi:10.1016/S0034-4877(05)80096-5
[6] Górniewicz L., Ntouyas S.K., O’Regan D.: Existence and controllability results for first and second order functional semilinear differential inclusions with nonlocal conditions. Numer. Funct. Anal. Optim. 28, 53--82 (2007) · Zbl 1123.34061 · doi:10.1080/01630560600883093
[7] Górniewicz L., Ntouyas S.K., O’Regan D.: Controllability results for first and second order evolution inclusions with nonlocal conditions. Ann. Polon. Math. 89, 65--101 (2006) · Zbl 1104.93015 · doi:10.4064/ap89-1-5
[8] Mahmudov N.I.: Approximate controllability of evolution systems with nonlocal conditions. Nonlinear Anal. Theor. 68, 536--546 (2008) · Zbl 1129.93004 · doi:10.1016/j.na.2006.11.018
[9] Sakthivel R., Ren Y., Mahmudov N.I.: Approximate controllability of second-order stochastic differential equations with impulsive effects. Modern Phys. Lett. B 24, 1559--1572 (2010) · Zbl 1211.93026 · doi:10.1142/S0217984910023359
[10] Sakthivel R., Juan J.Nieto, Mahmudov N.I.: Approximate controllability of nonlinear deterministic and stochastic systems with unbounded delay. Taiwan J. Math. 14, 1777--1797 (2010) · Zbl 1220.93011
[11] Sakthivel R.: Approximate controllability of impulsive stochastic evolution equations. Funkcialaj Ekvacioj 52, 381--393 (2009) · Zbl 1189.93024 · doi:10.1619/fesi.52.381
[12] Klamka J.: Constrained approximate controllability. IEEE. T. Automat. Contr. 45, 1745--1749 (2000) · Zbl 0991.93013 · doi:10.1109/9.880640
[13] Mahmudov N.I.: Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces. SIAM J. Control Optim. 42, 1604--1622 (2003) · Zbl 1084.93006 · doi:10.1137/S0363012901391688
[14] Mophou G.M.: Existence and uniqueness of mild solutions to impulsive fractional differential equations. Nonlinear Anal. Theor. 72, 1604--1615 (2010) · Zbl 1187.34108 · doi:10.1016/j.na.2009.08.046
[15] Podlubny I.: Fractional differential equations. San Diego Academic Press, San Diego (1999) · Zbl 0924.34008
[16] Hilfer, R. (eds): Applications of Fractional Calculus in Physics. World Scientific, River Edge (2000) · Zbl 0998.26002
[17] Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and applications of fractional differential equations. In: North-Holland Mathematics Studies, vol. 204 (2006) · Zbl 1092.45003
[18] Zhou Y., Jiao F.: Existence of mild solutions for fractional neutral evolution equations. Comput. Math. Appl. 59, 1063--1077 (2010) · Zbl 1189.34154 · doi:10.1016/j.camwa.2009.06.026
[19] Wang J., Zhou Y.: A class of fractional evolution equations and optimal controls. Nonlinear Anal. Real. 12, 262--272 (2011) · Zbl 1214.34010 · doi:10.1016/j.nonrwa.2010.06.013
[20] Wang J., Zhou Y.: Existence and controllability results for fractional semilinear differential inclusions. Nonlinear Anal. Real World Appl. 12, 3642--3653 (2011) · Zbl 1231.34108 · doi:10.1016/j.nonrwa.2011.06.021
[21] Wang, R.N., Yang, Y.H.: On the cauchy problems of fractional evolution equations with nonlocal initial conditions. Results Math. doi: 10.1007/s00025-011-0142-9 (2012)
[22] Mahmudov N.I.: Controllability of semilinear stochastic systems in Hilbert spaces. J. Math. Anal. Appl. 288, 197--211 (2001) · Zbl 1109.93305 · doi:10.1016/S0022-247X(03)00592-4
[23] Wang J., Zhou Y., Wei W., Xu H.: Nonlocal problems for fractional integro-differential equations via fractional operators and optimal controls. Comput. Math. Appl. 62, 1427--1441 (2011) · Zbl 1228.45015 · doi:10.1016/j.camwa.2011.02.040
[24] Debbouche A., Baleanu D.:Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems. Comput. Math. Appl. 62, 1442--1450 (2011) · Zbl 1228.45013 · doi:10.1016/j.camwa.2011.03.075
[25] Sakthivel R., Ren Y., Mahmudov N.I.: On the approximate controllability of semilinear fractional differential systems. Comput. Math. Appl. 62, 1451--1459 (2011) · Zbl 1228.34093 · doi:10.1016/j.camwa.2011.04.040
[26] Chang Y.K., Li W.S.: Solvability for impulsive neutral integro-differential equations with state-dependent delay via fractional operators. J. Optim. Theory Appl. 144, 445--459 (2010) · Zbl 1200.34096 · doi:10.1007/s10957-009-9612-6
[27] Agarwal R.P., Andrade B., Siracusa G.: On fractional integro-differential equations with state-dependent delay. Comput. Math. Appl. 62, 1143--1149 (2011) · Zbl 1228.35262 · doi:10.1016/j.camwa.2011.02.033
[28] Lizama C.: On approximation and representation of k-regularized resolvent families. Integr. Equat. Oper. Theory 41, 223--229 (2001) · Zbl 1011.45006 · doi:10.1007/BF01295306
[29] Cuesta, E.: Asymptotic behaviour of the solutions of fractional integro-differential equations and some time discretizations, Discrete Contin. Dyn. Syst.(Suppl), 277--285 (2007) · Zbl 1163.45306
[30] Hino Y., Murakami S., Naito T.: Functional differential equations with infinite delay, In Lecture Notes in Mathematics, vol1473. Springer, Berlin (1991) · Zbl 0732.34051
[31] Mahmudov I.N., Denker A.: On controllability of linear stochastic systems. Int. J. Control 73, 144--151 (2000) · Zbl 1031.93033 · doi:10.1080/002071700219849
[32] dos Dantos, J.P.C., Cuevas, C., de Andrade, B.: Existence results for a fractional equation with state-dependent delay, Adv. Differ. Equ. (2010). Article ID 642013
[33] dos Dantos J.P.C., Mallika Arjunan M., Cuevas C.: Existence results for fractional neutral integro-differential equations with state-dependent delay. Comput. Math. Appl. 62, 1275--1283 (2011) · Zbl 1228.45014 · doi:10.1016/j.camwa.2011.03.048